# SDR SIMA20210122003

- Difficulty date: January 22, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 37,494 hours, 32,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Center
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM CORRODED BETWEEN FR 58-59.LEVEL 1 CORROSION-C/A-PERFORMED PERMANENT REPAIR TO CENTER OMEGA BEAM BETWEEN FR 58-59 IAW EO EM-53MR-1518 PT B.
